# SDR SCNA00377

- Difficulty date: September 13, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/D CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE WING CENTER SECTION LOWER SKIN, BETWEEN STATION 834 AND 843, BETWEEN RBL 17 AND RBL 35.  REMOVED CORROSION PER B727 SRM 511006.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .063 AND TRIPLER FROM 7075 T6 .071.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 513002.  INSTALLED.
